# SDR ALGA020211278AL

- Difficulty date: February 2, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N278AL
- Make and model: Bell 206L-4
- Aircraft serial: 52313
- Aircraft time: 7,157 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Drive Shaft
- Part number: 407340109101
- Condition: Sheared
- Location: Tach Generator
- Part time: 6,183 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, ACFT LOST HYDRAULIC POWER.  PILOT RETURNED TO BASE.  MX FOUND MAIN ROTOR TACH GENERATOR DRIVESHAFT SHEARED.
